MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+SS TEST SYSTEM; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+SS TEST SYSTEM; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hcg+b reagent expiration date was not provided.The cobas e411 disk serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys hcg+ss test system assay on a cobas e 411 analyzer (disk system).Initial result: 19.49 miu/ml.The nurse questioned the initial result, prompting the repeat of the sample.Repeat result: <0.1 miu/ml (accompanied by a data flag).The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
Qc was acceptable.No relevant instrument alarms occurred.The field service engineer (fse) did not identify an instrument issue.Voltages and adjustments were checked with no issues.The fse identified preanalytical sample handling issues: the customer does not invert sample tubes (the tubes require 5-6 inversions), the customer uses a coagulation time of 10 minutes (30 minutes is required, and the customer uses a centrifugation time of 5 minutes (the required time is 10 minutes).The investigation determined the event was due to preanalytical handling issues.

Brand Name
ELECSYS HCG+SS TEST SYSTEM
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24452590
Report Number1823260-2026-00700
Device Sequence Number15796707
Product Code DHA
UDI-Device Identifier04015630939022
UDI-Public04015630939022
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHCG+BETA
Device Catalogue Number03271749160
Device Lot Number868696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale